Alert archive / South Dakota / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 121, NWS Aberdeen, SD

July 23, 2011Day County, Marshall County, Roberts County, South Dakota; Big Stone County, Traverse County, Minnesota

NWS Aberdeen, SD issued this severe thunderstorm warning at Jul 23, 2011, 2:42 AM CDT for Day County, Marshall County, Roberts County, South Dakota; Big Stone County, Traverse County, Minnesota. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2011, 2:42 AM CDT (07:42 UTC)
Expired
Jul 23, 2011, 3:30 AM CDT
In force
48 min
Issued by
NWS Aberdeen, SD
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Big Stone County, MN, Traverse County, MN, Day County, SD, Marshall County, SD, Roberts County, SD

The radar

The Aberdeen radar (KABR), 123 km from the middle of the area, began a volume at 07:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 23, 1:41 AM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 7.7 hours before the alert went out and 154 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2011-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3084 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2011-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3084 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
1182 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
377 m²/s²
Significant tornado parameter
3.8
Supercell composite
27.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

435 
WUUS53 KABR 230742
SVRABR
MNC011-155-SDC037-091-109-230830-
/O.NEW.KABR.SV.W.0121.110723T0742Z-110723T0830Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ABERDEEN SD
242 AM CDT SAT JUL 23 2011

THE NATIONAL WEATHER SERVICE IN ABERDEEN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EXTREME NORTHWESTERN BIG STONE COUNTY IN WEST CENTRAL MINNESOTA...
  SOUTHWESTERN TRAVERSE COUNTY IN WEST CENTRAL MINNESOTA...
  NORTHERN DAY COUNTY IN NORTHEAST SOUTH DAKOTA...
  EASTERN MARSHALL COUNTY IN NORTHEAST SOUTH DAKOTA...
  NORTHERN ROBERTS COUNTY IN NORTHEAST SOUTH DAKOTA...

* UNTIL 330 AM CDT

* AT 238 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 7 MILES NORTHWEST OF HILLHEAD TO 6 MILES NORTHWEST OF FORT
  SISSETON STATE PARK TO LANGFORD...MOVING EAST AT 50 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  VEBLEN...ROY LAKE STATE PARK AND LAKE CITY AROUND 250 AM CDT...
  EDEN AROUND 255 AM CDT...
  CLAIRE CITY AROUND 300 AM CDT...
  SISSETON AND NEW EFFINGTON AROUND 315 AM CDT...
  VICTOR AROUND 320 AM CDT...
  ROSHOLT AND PEEVER AROUND 325 AM CDT...
  BROWNS VALLEY AND WHITE ROCK AROUND 330 AM CDT...

THIS WARNING INCLUDES INTERSTATE 29 BETWEEN MILE MARKERS 222 AND 252.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MILES PER
HOUR...LARGE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION...SEEK SHELTER IN A STURDY STRUCTURE UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 4598 9643 4570 9662 4551 9685 4552 9792
      4571 9769 4594 9753 4594 9661 4595 9658
      4599 9659
TIME...MOT...LOC 0742Z 270DEG 43KT 4591 9741 4571 9755
          4559 9770
WIND...HAIL 60MPH <.75IN

$$
HINTZ
2 follow-up statements
593 
WWUS53 KABR 230809
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
309 AM CDT SAT JUL 23 2011

MNC011-155-SDC037-091-109-230830-
/O.CON.KABR.SV.W.0121.000000T0000Z-110723T0830Z/
TRAVERSE MN-BIG STONE MN-ROBERTS SD-MARSHALL SD-DAY SD-
309 AM CDT SAT JUL 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
DAY...EASTERN MARSHALL...NORTHERN ROBERTS...EXTREME NORTHWESTERN BIG
STONE AND SOUTHWESTERN TRAVERSE COUNTIES UNTIL 330 AM CDT...

AT 306 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM CLAIRE CITY TO 5 MILES NORTHWEST OF SISSETON TO 6 MILES NORTH OF
PICKEREL LAKE STATE PARK...MOVING EAST AT 50 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  SISSETON AND NEW EFFINGTON AROUND 315 AM CDT...
  VICTOR AROUND 320 AM CDT...
  ROSHOLT AND PEEVER AROUND 325 AM CDT...
  BROWNS VALLEY AND WHITE ROCK AROUND 330 AM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4598 9643 4570 9662 4551 9685 4552 9792
      4571 9769 4594 9753 4594 9661 4595 9658
      4599 9659
TIME...MOT...LOC 0809Z 270DEG 43KT 4590 9700 4571 9709
          4559 9724
WIND...HAIL 60MPH <.75IN

$$
HINTZ
157 
WWUS53 KABR 230829
SVSABR

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ABERDEEN SD
329 AM CDT SAT JUL 23 2011

MNC011-155-SDC037-091-109-230839-
/O.EXP.KABR.SV.W.0121.000000T0000Z-110723T0830Z/
TRAVERSE MN-BIG STONE MN-ROBERTS SD-MARSHALL SD-DAY SD-
329 AM CDT SAT JUL 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN DAY...EASTERN
MARSHALL...NORTHERN ROBERTS...EXTREME NORTHWESTERN BIG STONE AND
SOUTHWESTERN TRAVERSE COUNTIES WILL EXPIRE AT 330 AM CDT/230 AM
MDT/...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY...HOWEVER GUSTY WINDS ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4598 9643 4570 9662 4551 9685 4552 9792
      4571 9769 4594 9753 4594 9661 4595 9658
      4599 9659
TIME...MOT...LOC 0829Z 270DEG 43KT 4590 9666 4571 9675
          4559 9690

$$
HINTZ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Aberdeen, SD wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 9:14 PM CDT, 5 hours 28 minutes earlier.

Area forecast discussion, Jul 22, 9:14 PM CDT, 5 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE ABERDEEN SD
914 PM CDT FRI JUL 22 2011

.UPDATE...
FORECAST IS PRETTY MUCH ON TRACK WITH THERE STILL BEING SOME POTENTIAL
OF SEVERE LATE TNT ACROSS NORTHERN CWA WHICH WILL LIKELY GET
SKIMMED BY SQUALL LINE MOVING EAST ACROSS NORTH DAKOTA. THREAT FOR
TORNADIC ACTIVITY SHOULD CONTINUE TO WANE AS BOUNDARY LAYER
STABILIZES SOME AND STORMS BECOME MORE ELEVATED AND RIDE THE LLJ
OVERNIGHT. LOW TEMPS LOOK FINE.

&&
.PREVIOUS DISCUSSION...
.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT
SOME ELEVATED STORMS DEVELOPING LATE THIS AFTERNOON ALONG AND
NORTH OF WARM FRONT IN NORTHEAST SD AND WEST CENTRAL MN AND WERE
LIFTING NORTH. NOT REAL CONVINCED THIS WARM FRONT WILL BE THAT
ACTIVE LATE THIS AFTERNOON INTO THIS EVENING AS NO REAL GOOD UPPER
LEVEL SUPPORT FOR WIDESPREAD CONVECTIVE INITIATION. THE MODELS
SHOW THE LLJ INCREASING SUBSTANTIALLY THIS EVENING AND OVERNIGHT
AS IT PROGRESSES EAST IN ADVANCE OF THE 85H LOW PRESSURE AREA.
THUS...EXPECT MORE NUMEROUS THUNDERSTORMS TO DEVELOP BY EARLY THIS
EVENING FAR OUT WEST AND DEVELOP/MOVE EAST THROUGH THE NIGHT.
THINK THE BEST CHANCES WILL BE ACROSS NORTH CENTRAL AND NORTHEAST
SD FOR THIS CONVECTION TO MOVE ACROSS. THUS...HAVE IN THE BEST
CHANCES FROM MOBRIDGE TO ABERDEEN TO SISSETON. THE CAP/WARM AIR
ALOFT WILL BE THE STRONGEST ACROSS CENTRAL SD THROUGH THE NIGHT
THUS...LESSER CHANCES OF RAINFALL. COULD SEE SOME STRONG WINDS AND
HAIL WITH THE CONVECTION AS IT MOVES ACROSS THE NORTHERN CWA AS
DEEP LAYER SHEAR INCREASES LATER ON. THERE IS A CHANCE THE CAP
WILL BE STRONG ENOUGH TO KEEP MOST CONVECTION TO OUR NORTH. THE
MODELS NOW SHOW SATURDAY MAY BE MOSTLY DRY AS THE MORNING
CONVECTION MOVES EAST AND BEFORE NEW DEVELOPMENT CAN TAKE
PLACE...THE SURFACE LOW PRESSURE AREA AND COLD FRONT WILL BE
PUSHING TO THE EAST IN THE AFTERNOON. KEPT CHANCES OF STORMS IN
THE MORNING AND DECREASED CHANCES IN THE AFTERNOON AND EARLY
EVENING ACROSS THE EASTERN CWA. SATURDAY WILL BE LESS HUMID AND
SLIGHTLY COOLER OUT WEST.

FOR SATURDAY NIGHT THROUGH SUNDAY NIGHT...SURFACE HIGH PRESSURE...
MOSTLY CLEAR SKIES AND LESS HUMID AIR WILL PREVAIL OVER THE
REGION. HIGHS WILL BE MOSTLY IN THE 80S ON SUNDAY WITH MAYBE SOME
UPPER 70S FAR EAST IN THE CWA.

.LONG TERM...MONDAY THROUGH THURSDAY

NUMERICAL FORECAST MODELS REMAIN IN GOOD AGREEMENT WITH REGARD TO
THE UPPER LEVEL CLOSED HIGH PRESSURE CENTER REMAINING NEAR
AMARILLO TX MONDAY THROUGH TUESDAY NIGHT. KEPT MONDAY AND MONDAY
NIGHT DRY AS A RESULT OF THE HIGHER HEIGHTS AND ASSOCIATED H7
TEMPS PROGGED TO REMAIN ABOVE 12C THROUGH AT LEAST TUESDAY. GFS
HINTING AT AN EASTERLY WAVE ROUNDING THE UPPER HIGH AND MAKING IT
UP INTO SD ON TUESDAY. LEFT LOW END CHANCE POPS IN FOR NOW GIVEN
THE RUN TO RUN CONSISTENCY WITH THIS FEATURE. MID LEVEL TEMPS COOL ON
WEDNESDAY AS THE CENTER OF THE UPPER LEVEL HIGH SHIFTS
EWD...ALLOWING FOR ANY WEAK TROUGH/VORT LOBE TO HAVE A BETTER
CHANCE TO INITIATE THUNDERSTORMS WEDNESDAY AFTERNOON. BROAD SHORT-
WAVE TROUGH TRANSLATES EWD THROUGH THE NORTHERN ROCKIES AND
NORTHERN PLAINS STATES WEDNESDAY NIGHT/THURS MORNING...KEEPING THE
POSSIBILITY FOR T-STORMS IN THE FORECAST THROUGH AT LEAST THE
MIDDLE PART OF THE WORK WEEK.

&&

.AVIATION...
TAFS FOR THE KABR...KATY...KPIR AND KMBG TERMINALS

VFR CONDITIONS ARE EXPECTED THROUGH THE NIGHT...EXCEPT FOR PERHAPS
WITH THUNDERSTORMS. KMBG/KABR HAVE THE HIGHEST PROBABILITY OF
SEEING STORMS LATER TONIGHT. GUSTY WINDS CAN BE EXPECTED WITH THE
STORMS.

&&

.ABR WATCHES/WARNINGS/ADVISORIES...
SD...NONE.
MN...NONE.

&&

UPDATE...TDK
SHORT TERM...MOHR
LONG TERM...CHURCH
AVIATION...TDK

WEATHER.GOV/ABERDEEN
Hazardous weather outlook, Jul 22, 5:47 AM CDT, 20 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ABERDEEN SD
547 AM CDT FRI JUL 22 2011

MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-231100-
TRAVERSE-BIG STONE-CORSON-CAMPBELL-MCPHERSON-BROWN-MARSHALL-
ROBERTS-WALWORTH-EDMUNDS-DAY-DEWEY-POTTER-FAULK-SPINK-CLARK-
CODINGTON-GRANT-HAMLIN-DEUEL-STANLEY-SULLY-HUGHES-HYDE-HAND-JONES-
LYMAN-BUFFALO-
547 AM CDT FRI JUL 22 2011 /447 AM MDT FRI JUL 22 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL
MINNESOTA...CENTRAL SOUTH DAKOTA...NORTH CENTRAL SOUTH DAKOTA AND
NORTHEAST SOUTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS WILL PERSIST THROUGH LATE THIS
MORNING...MAINLY ACROSS PORTIONS OF CENTRAL AND NORTH CENTRAL
SOUTH DAKOTA. ISOLATED SEVERE THUNDERSTORMS CAPABLE OF PRODUCING
LARGE HAIL ARE POSSIBLE.

THEN...LATER THIS AFTERNOON AND TONIGHT...SEVERE THUNDERSTORMS
ARE AGAIN POSSIBLE WITH LARGE HAIL...DAMAGING WINDS AND MAYBE EVEN
A TORNADO OR TWO...PARTICULARLY ALONG AND WEST OF A LINE FROM
EUREKA TO MILLER. HEAVY RAINFALL IS ALSO POSSIBLE TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS ARE POSSIBLE AGAIN SATURDAY AFTERNOON...MAINLY ALONG
AND EAST OF INTERSTATE 29. A FEW STORMS COULD BECOME SEVERE.

THUNDERSTORMS MAKE A RETURN TO THE FORECAST NEXT WEEK BETWEEN
TUESDAY AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY EARLY THIS
EVENING...PARTICULARLY ACROSS NORTH CENTRAL SOUTH DAKOTA.

DORN

In the hours before

Local storm report, Jul 22, 9:20 PM CDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
920 PM CDT FRI JUL 22 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             4 SSE STRANDBURG        44.99N 96.74W
07/22/2011  E1.00 INCH       GRANT              SD   PUBLIC

&&
Local storm report, Jul 23, 12:39 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1239 AM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 PM     HAIL             MORRISTOWN              45.94N 101.72W
07/22/2011  M1.00 INCH       CORSON             SD   LAW ENFORCEMENT

            REPORT ALSO MENTIONED HEAVY RAIN AND SOME STRONG
            WINDS...RAINFALL AMOUNT AND WIND SPEED UNKNOWN

1230 AM     TSTM WND GST     10 S KENEL              45.71N 100.46W
07/23/2011  E70.00 MPH       CORSON             SD   LAW ENFORCEMENT

&&

TEAM ABR
Local storm report, Jul 23, 12:46 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
1246 AM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1240 AM     TSTM WND GST     INDIAN CREEK REC AREA   45.52N 100.39W
07/23/2011  E70 MPH          WALWORTH           SD   LAW ENFORCEMENT

            REPORT ALSO MENTIONED SOME SMALL TREE BRANCHES DOWN AT
            THE REC AREA

&&

TEAM ABR
Local storm report, Jul 23, 1:01 AM CDT, 1 hour 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
101 AM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1245 AM     TSTM WND GST     JAVA                    45.50N 99.88W
07/23/2011  E60 MPH          WALWORTH           SD   TRAINED SPOTTER

&&

TEAM ABR
Local storm report, Jul 23, 1:03 AM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
103 AM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1226 AM     TSTM WND GST     MOBRIDGE                45.54N 100.44W
07/23/2011  M52 MPH          WALWORTH           SD   ASOS

&&

TEAM ABR
Local storm report, Jul 23, 1:08 AM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ABERDEEN SD
108 AM CDT SAT JUL 23 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1206 AM     TSTM WND GST     11 S BULLHEAD           45.61N 101.06W
07/23/2011  M66 MPH          CORSON             SD   MESONET

&&

TEAM ABR

The office that day

Everything else NWS Aberdeen, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:35 PM CDTSevere Thunderstorm WarningABRCodington, Deuel, Grant40 min
Jul 22, 10:50 PM CDTSevere Thunderstorm WarningABRCorson55 min
Jul 22, 11:45 PM CDTSevere Thunderstorm WarningABRCorson45 min
Jul 23, 12:10 AM CDTSevere Thunderstorm WarningABRCampbell, Corson, Edmunds, McPherson, Walworth65 min
Jul 23, 12:48 AM CDTSevere Thunderstorm WarningABRCorson, Dewey, Edmunds, Faulk, Potter, Walworth57 min
Jul 23, 1:06 AM CDTSevere Thunderstorm WarningABRBrown, Edmunds, Faulk, McPherson, Spink54 min
Jul 23, 1:20 AM CDTTornado WarningABRMcPherson25 min
Jul 23, 2:00 AM CDTSevere Thunderstorm WarningABRBrown, Day, Marshall45 min
Jul 23, 3:36 PM CDTRiver Flood WarningABRCodington23 hr

Nearby

Severe Thunderstorm Warnings in South Dakota, 2011Severe Thunderstorm Warnings in Minnesota, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.